Acute encephalopathy and polyneuropathy after disulfiram intoxication.
Аннотация
A chronic alcoholic who had ingested a very high dose of disulfiram (29 g over a 1-week period) without simultaneous alcohol intake developed an acute encephalopathy and a severe flaccid tetraparesis that worsened over the course of several days, even after the intake of the drug had stopped. Recovery was both slow and incomplete. One year after intoxication, the patient still had distal weakness in the arms and legs, and hypesthesia in the hands and feet.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.